# SDR ABXA9701750

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Gusset
- Part number: 39253891AX
- Condition: Corroded
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB LOWER LEFT GUSSET CORRODED.  REPLACED GUSSET IAW DC9 SRM 51-30-1 AND 51-30-5.
